# SDR DALA2019072404396

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 63,694 hours, 34,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CK FOUND EMERGENCY LIGHTS AT ROWS 35 CDE AND AFT GALLEY EMERGENCY LIGHTS INOP. R+R EMERGENCY LIGHTS BATTERY PACK AT B5-237 AND CHARGE PER AMM 33-51. OPS CK OK. A/C OK FOR SVC. (LP# 5049594)
